# SDR SWIA2021082060568

- Difficulty date: June 21, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING - SLAT TRACK BOX SUPPORT CRACKED     (C-CHECK RO 8/18/2021)    R/H WING #1-3 SLAT TRACK CANISTER SUPPORT BRACKET REPAIRED PER REO 670-57-42-577 REV--, DATED 2016-12-02. / COMPLIED WITH 51-900-1002-SKY (CL600-2D24). ALL CHECKS GOOD.  SEE ATTACHED CONTINUATION SHEET FOR DETAILS.
